# SDR SWI2024082600779

- Difficulty date: July 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ASSY SH670-96034 BETWEEN FS280 - FS 295 AT STR 22R IS 100% CORRODED REPLACE WITH NEW      (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW FABRICATED BRACKET ASSY BETWEEN FS280 - FS295 AT STR 22R REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-96000, REV AB. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
